MAUDE Adverse Event Report: ALPHA OMEGA ENGINEERING LTD. ALPHA OMEGA; STERILE DISPOSABLE CANNULA FOR MER

ALPHA OMEGA ENGINEERING LTD. ALPHA OMEGA; STERILE DISPOSABLE CANNULA FOR MER
Model Number Standard
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
An incident was reported by "department of neurosurgery, (b)(6) university" in (b)(6) (the customer), which uses alpha omega engineering's (aoe) neuro omega system for navigation during neurosurgery for placement a dbs electrode.Aoe's cannula p/n-str-007721-10, with length 177 mm, is normally used for this neurosurgery procedure.In the reported incident, a longer identical cannula was mistakenly used (p/n- str-020121-10, with length 201.5 mm), resulting a dipper insertion, before the mistake was realized by the customer.The two types of cannulas are used by the customer's for different head frames.The label on the cannula clearly identifies the cannula type (by part number, length and diameter).No injury medical intervention to the patient was reported by customer.

Brand Name
ALPHA OMEGA
Common Device Name
STERILE DISPOSABLE CANNULA FOR MER
Manufacturer (Section D)
ALPHA OMEGA ENGINEERING LTD.
mount precipice
nazareth, 16121 02
IS  1612102
MDR Report Key7780725
Report Number9615126-2018-00002
Device Sequence Number1938611
Product Code GZL
UDI-Device Identifier07290014954694
UDI-Public(01)07290014954694(17)191025(10)29713
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K120098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Model NumberStandard
Device Catalogue NumberSTR-020121-10
Device Lot Number29713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;